# SDR UIEA2020102402298

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA STRINGER 37R HAS AREA OF CORROSION AT BS 453.  FOUND CORRODED AREA AT FWD CARGO COMPARTMENT STRINGER 37R BS 453 WITH MATERIAL LOSS 100%, TO BE OUT OF LIMITS, IAW B767 SRM 53-00-03.  CUTOUT DAMAGED SECTION DIM. 30.5".  FABRICATED AND INSTALLED NEW STRINGER SECTION FROM BAC 1498-205 P/O FS1808920 DIM 30.5" AND SPLICE REPAIR FROM BAC1498-201 P/O FS 1916622 DIM 13.7, IAW B767 SRM 53-00-03 REP 2.
